# SDR UPS02838907

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT STA 1220 AT L27L Z-FITTING CRACK.  REMOVED FITTING, FABBED REPAIR ANGLES, LOCATED DRILLED ANGLES & FITTINGS IAW DC8 SRM 53-2-0 FIG 20.  INSTALLED FITTING ANGLES IAW DC8 SRM 53-2-0 FIG 20.
